Abstract and Applied Analysis
Volume 2 (1997), Issue 1-2, Pages 1-45
The topological degree method for equations of the Navier-Stokes type
Mathematics Department, Voronezh State University, Universitetskaya Pl. 1, Voronezh 394693, Russia
Received 26 March 1997
Copyright © 1997 V. T. Dmitrienko and V. G. Zvyagin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain results of existence of weak solutions in the Hopf sense
of the initial-boundary value problem for the generalized Navier-Stokes equations containing perturbations of retarded type. The degree theory for maps , where is invertible and is -condensing, is used.